# SDR 9502009918

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940N
- Make and model: Doug DC-9-32
- Aircraft serial: 47572
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplatch Mech
- Condition: Out Of Adjust
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT FROM MCI, THE LEFT MAIN LANDING GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR WAS RETRACTED.  RECYCLED GEAR WITH SAME INDICATIONS.  FLIGHT CONTINUED TO DESTINATION (MSP) AND NORMAL LANDING WAS ACCOMPLISHED.  FOUND THE LEFT GEAR DOOR UPLATCH MECHANISM OUT OF ADJUSTMENT.  ADJUSTED PER MM 32-31-4.  OPERATIONAL CHECK OK ON GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.
